# SDR SIMA20160223001

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 28,494 hours, 23,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMER FLOOR STRIP INOPERATIVE.  R & R EMER LIGHTING INVERTOR NR 2 IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
